MAUDE Adverse Event Report: BLACK FOREST MEDICAL GMBH DORO® SKULL CLAMP; HOLDER, HEAD, NEUROSURGICAL (SKULL CLAMP)

BLACK FOREST MEDICAL GMBH DORO® SKULL CLAMP; HOLDER, HEAD, NEUROSURGICAL (SKULL CLAMP)
Model Number 1001.001
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon placed the clamp on the patient.The pins slipped causing a laceration.The surgeon placed staples in the skin.Rn took that mayfield out of service, and brought a different one in the room.

Brand Name
DORO® SKULL CLAMP
Common Device Name
HOLDER, HEAD, NEUROSURGICAL (SKULL CLAMP)
Manufacturer (Section D)
BLACK FOREST MEDICAL GMBH
4529 se 16th pl ste 101
cape coral FL 33904
MDR Report Key24245671
Report Number24245671
Device Sequence Number8233567
Product Code HBL
UDI-Device Identifier04250435506196
UDI-Public(01)04250435506196
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/20/2026
Report Date (Section F) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1001.001
Device Catalogue Number1001.001.101; 1001.001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer02/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexUnknown
Date Report Sent to FDA01/20/2026